# SDR ASOA2015052112881

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,835 hours, 10,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LONGERON FLOOR SILL HAS MULTIPLE CORROSION ALONG FS720-785.  REMOVED CORROSION ON RT UPPER LONGERON FLOOR SILL BETWEEN FS 720-785 IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH STS EA 32-2015-169 FLOOR ANGLE PRESSURE SILL RT AT FS724.08 AND FS735.90 ISSUE DATE 5/4/2015 AND STS EA 32-2015-170 DATED 5/4/2015 AT FS768.75 AND FS778.25.  COMPLIED WITH ECTC EA 32-2015-169 AND ECTC EA 32-2015-170.
